zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An improved stability criterion for a class of neutral differential equations. (English) Zbl 1163.34392
Summary: This work gives an improved criterion for asymptotical stability of a class of neutral differential equations. By introducing a new Lyapunov functional, we avoid the use of the stability assumption on the main operators and derive a novel stability criterion given in terms of a LMI, which is less restricted than that given by {\it J. H. Park} [Appl. Math. Lett. 17, 1203--1206 (2004; Zbl 1122.34339)] and {\it Y.G. Sun} and {\it L. Wang} [Appl. Math. Lett. 19, No. 9, 949--953 (2006; Zbl 1122.34340)].

34K40Neutral functional-differential equations
34K20Stability theory of functional-differential equations
Full Text: DOI
[1] Agarwal, R. P.; Grace, S. R.: Asymptotic stability of certain neutral differential equations, Math. comput. Modelling 31, 9-15 (2000) · Zbl 1042.34569 · doi:10.1016/S0895-7177(00)00056-X
[2] K. Gu, An integral inequality in the stability problem of time-delay system, in: 39th IEEE Conference on Decision and Control, Sydney, Australia, 2000, pp. 2805--2810
[3] Hale, J.; Lunel, S. M. Verduyn: Introduction to functional differential equations, (1993) · Zbl 0787.34002
[4] Park, J. H.: Delay-dependent criterion for asymptotic stability of a class of neutral equations, Appl. math. Lett. 17, 1203-1206 (2004) · Zbl 1122.34339 · doi:10.1016/j.aml.2003.05.013
[5] Sun, Y. G.; Wang, L.: Note on asymptotic stability of a class of neutral differential equations, Appl. math. Lett. 19, 949-953 (2006) · Zbl 1122.34340 · doi:10.1016/j.aml.2005.10.015